Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Klonopin and weight gain SoS

Posted by IsoM on May 26, 2002, at 3:03:06

In reply to Just got Px Klonopin, have questions, posted by SoS on May 26, 2002, at 2:15:01

I've never EVER heard of anyone gaining weight from benzos. Maybe I'm wrong but I have seen some friends gain on ADs & read other bits about gaining on diff meds, but never a BZD. And that's all Klonopin is - clonazepam. I can't say if it made you real sleepy & slowed you down, whether you'd burn less calories, but the few I've known who've taken clonazepam didn't get drowsy from it - just calm. They've had no wieght gain on it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:IsoM thread:136
URL: http://www.dr-bob.org/babble/psycho/20020516/msgs/137.html